# SDR AALA202505270461

- Difficulty date: May 3, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING BTW FR16 AND FR20 LH SIDE AT FWD GALLEY AREA. L=0.980 INCH, W=0.740 INCH, D=0.003 INCH. MAINTENANCE REPLACED CENTER FITTING BTW FR16 AND FR20 AT LEVEL OF STRG 23L AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53112109.
